• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Hair loss with Imraldi

After a bad flare up towards the end of last year, my partner was put on Adlimumab (Imraldi). She was previously on Humira and had minimal side effects.

Other than the fact it’s now very painful to perform the injection, we thought there were no adverse effects at all...however, she has now started to lose her hair quite rapidly.

She has contacted the IBD team and had bloods taken in preparation but the appointment is still a few weeks away.

Has anybody else experienced this on Imraldi and does anyone know of a way to prevent the hair loss?

Thanks in advance
 
Top